# SDR FDEA2018110983130

- Difficulty date: November 8, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 81,433 hours, 17,826 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WINIG LEADING EDGE COMPARTMENT AT STA XOS 553 BEADED  DOUBLER FOUND   CRACK. REPAIR CARRIED OUT AT LEFT HAND WING LEADING EDGE COMPARTMENT AT STATION XOS 553   AS PER STRUCTURE REPAIR MANUAL 57-40-02-2R, FIGURE 203, REPAIR 15. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
